# SDR CA080813005

- Difficulty date: August 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 25,499 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Torque Sensor
- Part number: 756158
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) FLAP DRIVE CAUTION LIGHT IN CRUISE. ELECTED TO RETURN A/C TO DEPARTURE FOR REPAIR.  CONFIRMED FAULT TO TORQUE SENSOR ASSY S/N:0570 (ROGUE UNIT).  WHEN LT SWITCH IS COLD SPRAYED "FLAP DRIVE" CAUTION LIGHT COMES ON WITH TQ SENSOR CENTERED.  TORQUE SENSOR ASSY P/N:756158 REQUIRES REPLACEMENT.  (RESOLVED ON W/O: 27127 TASKCARD: NR-00001)  FLAP DRIVE TORQUE SENSOR ASSY REPLACED. RII INSPECTION COMPLETED.
